Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 245493, 10 pages
http://dx.doi.org/10.1155/2015/245493
Research Article

Control of Four-Wheel-Independent-Drive Electric Vehicles with Random Time-Varying Delays

School of Automation Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China

Received 12 August 2014; Accepted 15 October 2014

Academic Editor: Jiuwen Cao

Copyright © 2015 Gang Qin and Jianxiao Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gang Qin and Jianxiao Zou, “ Control of Four-Wheel-Independent-Drive Electric Vehicles with Random Time-Varying Delays,” Mathematical Problems in Engineering, vol. 2015, Article ID 245493, 10 pages, 2015. https://doi.org/10.1155/2015/245493.